Skip to main content Accessibility help

On a Class of Fully Nonlinear Elliptic Equations Containing Gradient Terms on Compact Hermitian Manifolds

  • Rirong Yuan (a1)


In this paper we study a class of second order fully nonlinear elliptic equations containing gradient terms on compact Hermitian manifolds and obtain a priori estimates under proper assumptions close to optimal. The analysis developed here should be useful to deal with other Hessian equations containing gradient terms in other contexts.



Hide All
[1] Aubin, T., Equations du type Monge-Ampère sur les varietes Kaähleriennes compactes. C. R. Math. Acad. Sci. Paris 283(1976), no. 3, 119121.
[2] Blocki, Z., On uniform estimate in Calabi-Yau theorem. Sci. China Ser. A. 48(2005), 244247.
[3] Blocki, Z., A gradient estimate in the Calabi-Yau theorem. Math. Ann. 344(2009), 317327. http://dx.doi.Org/10.1007/s00208-008-0307-3
[4] Boyer, C. and Galicki, K., Sasakian geometry. Oxford University Press, Oxford, 2008.
[5] Boyer, C., Galicki, K., and Kollar, J., Einstein metrics on spheres. Ann. of Math. 162(2005), no. 1, 557580. http://dx.doi.Org/10.4007/annals.2005.162.557
[6] Caffarelli, L., Kohn, J., Nirenberg, L., and Spruck, J., The Dirichlet problem for nonlinear. second-order elliptic equations. II. Complex Monge-Ampere, and uniformly elliptic, equations. Comm. Pure Appl. Math. 38(1985), 209252. http://dx.doi.Org/10.1002/cpa.3160380206
[7] Calabi, E., The space of Kähler metrics. Proc. Internat. Congress Math. Amsterdam, vol. 2(1954), 206207.
[8] Chen, X.-X., A new parabolic flow in Kähler manifolds. Comm. Anal. Geom. 12(2004), 837852.
[9] Chen, X.-X., The space of Kähler metrics. J. Differential Geom. 56(2000), no. 2, 189234. http://dx.doi.Org/10.4310/jdg/1090347643
[10] Donaldson, S.-K., Symmetric spaces, Kähler geometry and Hamiltonian dynamics. In: Northern California symplectic geometry seminar. Amer. Math. Soc. Transl. Ser. 2, 196. American Mathematical Society, Providence, RI. 1999, pp. 1333. http://dx.doi.Org/10.1090/trans2/196/02
[11] Donaldson, S.-K., Moment maps and diffeomorphisms. Asian J. Math. 3(1999), no. 3, 115.
[12] Evans, L., Classical solutions of fully nonlinear convex, second order elliptic equations. Comm. Pure Appl. Math. 35(1982), no. 3, 333363. http://dx.doi.Org/10.1002/cpa.3160350303
[13] Fang, H. and Lai, M.-J., On the geometric flows solving Kaählerian inverse σk equations. Pacific J. Math. 258(2012), no. 2, 291304.
[14] Fang, H., Lai, M.-J., and Ma, X.-N., On a class of fully nonlinear flows in Kähler geometry. J. Reine Angew. Math. 653(2011), 189220. http://dx.doi.Org/10.1515/CRELLE.2011.027
[15] Fu, J.-X., On non-Kähler Calabi-Yau threefolds with balanced metrics. In: Proceedings of the International Congress of Mathematicians. II. Hindustan Book Agency, New Delhi, 2010, pp. 705716.
[16] Futaki, A., Ono, H., and Wang, G.-F., Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. J. Differential Geom. 83(2009), no. 3, 585635. http://dx.doi.Org/10.4310/jdg/1264601036
[17] Gauntlett, J., Martelli, D., Sparks, J., and Waldram, D., A new infinite class of Sasaki-Einstein manifolds. Adv. Tneor. Math. Phys. 8(2004), no. 6, 9871000.
[18] Gauduchon, P., La 1-forme de torsion d'une variété hermitienne compacte. Math. Ann. 267(1984), 495518.
[19] Godlinski, M., Kopczynski, W., and Nurowski, P., Locally Sasakian manifolds. Classical Quantum Gravity 17(2000), no. 18, 105115.
[20] Guan, B., The Dirichlet problem for complex Monge-Ampère equations and regularity of the pluri-complex Green function. Comm. Anal. Geom. 6(1998), no. 4, 687703.
[21] Guan, B., Second order estimates and regularity for fully nonlinear elliptic equations on Riemannian manifolds. Duke Math. J. 163(2014), no. 8, 14911524.
[22] Guan, B. and Li, Q., The Dirichlet problem for a complex Monge-Ampère type equation on Hermitian manifolds. Adv. Math. 246(2013), 351367.
[23] Guan, B. and Sun, W., On a class of fully nonlinear elliptic equations on Hermitian manifolds. Calc. Var. Partial Differential Equations. 54(2015), no. 1, 901916. http://dx.doi.Org/10.1007/s00526-014-0810-1
[24] Guan, B. and Spruck, J., Boundary-value problems on 𝕊n for surfaces of constant Gauss curvature. Ann. of Math. 138(1993), no. 3, 601624.
[25] Guan, P.-F. and Zhang, X., A geodesic equation in the space of Sasaian metrics. Adv. Lect. Math., 17. International Press, Somerville, 2011.
[26] Guan, P.-F. and Zhang, X., Regularity of the geodesic equation in the space of Sasakian metrics. Adv. Math. 230(2012), no. 1, 321371. http://dx.doi.Org/10.1016/j.aim.2O11.12.002
[27] Hoffman, D., Rosenberg, H., and Spruck, J., Boundary value problems for surfaces of constant Gauss curvature. Comm. Pure Appl. Math. 45(1992), no. 8, 10511062.
[28] Krylov, N.-V., Boundedly inhomogeneous elliptic andparabolic equations in a domain. (Russian). Izv. Akad. Nauk SSSR Ser. Mat. Ser. 47(1983), no. 1, 75108.
[29] Mabuchi, T., Some symplectic geometry on Kähler manifolds. I. Osaka J. Math. 24(1987), no. 2, 227252.
[30] Martelli, D. and Sparks, J., Toric geometry, Sasaki-Einstein manifolds and a new infinite class of AdS/CFT duals. Comm. Math. Phys. 262(2006), no. 1, 5189.
[31] Martelli, D., Sparks, J. and Yau, S.-T., Sasaki-Einstein manifolds and volume minimisation. Comm. Math. Phys. 280(2008), no. 3, 611673. http://dx.doi.Org/10.1007/s00220-008-0479-4
[32] Phong, D.-H., Picard, S., and Zhang, X.-W., On estimates for the Fu-Yau generalization of a Strominger system. arxiv:1507.08193
[33] Phong, D.-H., Picard, S., and Zhang, X.-W., The Fu-Yau equation with negative slope parameter. arxiv:1 602.08838.
[34] Phong, D.-H., Picard, S., and Zhang, X.-W., The anomaly flow and the Fu-Yau equation. arxiv:1610.02740
[35] Popovici, D., Aeppli cohomology classes associated with Gauduchon metrics on compact complex manifolds. Bull. Soc. Math. France 143(2015), no. 4, 763800. http://dx.doi.Org/10.24033/bsmf.2704
[36] Semmes, S., Complex Monge-Ampère and symplectic manifolds. Amer. J. Math. 114(1992), no. 3, 495550.
[37] Song, J. and Weinkove, B., On the convergence and singularities ofthef-Flow with applications to the Mabuchi energy. Comm. Pure Appl. Math. 61(2008), no. 2, 210229. http://dx.doi.Org/10.1OO2/cpa.2O1 82
[38] Sun, W., On a class of fully nonlinear elliptic equations on closed Hermitian manifolds. J. Geom. Anal. 26(2016), no. 3, 24592473.
[39] Sun, W., Generalized complex Monge-Ampere type equations on closed Hermitian manifolds. arxiv:1412.8192
[40] Székelyhidi, G., Fully non-linear elliptic equations on compact Hermitian manifolds. arxiv:1 501.02762.
[41] Székelyhidi, G., Tosatti, V., and Weinkove, B., Gauduchon metrics with prescribed volume form. arxiv:1 503.04491
[42] Taylor, M.-E., Partial differential equations. I. Texts in Applied Mathematics, 23. Springer-Verlag, New York, 1996.
[43] Tian, G. and Yau, S.-T., Complete Kahler manifolds with zero Ricci curvature. I. J. Amer. Math. Soc. 3(1990), no. 3, 579609.
[44] Tosatti, V. and Weinkove, B., Hermitian metrics, (n - 1, n - 1)-forms and Monge-Ampere equations. arxiv:1310.6326
[45] Weinkove, B., Convergence of the f-flow on Kahler surfaces. Comm. Anal. Geom. 12(2004), 949965.
[46] Weinkove, B., On the J-flow in higher dimensions and the lower boundedness of the Mabuchi energy. J. Differential Geom. 73(2006), 351358. http://dx.doi.Org/10.4310/jdg/1146169914
[47] Yau, S.-T., On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I. Comm. Pure Appl. Math. 31(1978), no. 3, 339411.
MathJax is a JavaScript display engine for mathematics. For more information see


On a Class of Fully Nonlinear Elliptic Equations Containing Gradient Terms on Compact Hermitian Manifolds

  • Rirong Yuan (a1)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed